# SDR IPXA2018010725198

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,696 hours, 9,683 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INNER SKIN OF AFT CARGO DOOR,  BEHIND FRAME 61A & 62,  1.5 INCH CRACK.  COMPLETED A TEMP REPAIR IAW EO 5230 66945.  A CUT OUT OF DAMAGE IAW EO 5230 66945.  A HFEC AEVA,  NO CRACKS NOTED IAW NDTM PART 6 51-10-08. MAJOR REPAIR.
